# SDR 7GYA20210930002

- Difficulty date: September 30, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N999TR
- Make and model: Gulstm GIV
- Aircraft serial: 1248
- Aircraft time: 8,291 hours, 4,100 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO MOVE WHILE AIRCRAFT WAS CONFIGURED FOR LANDING, SEVERAL ATTEMPTS TO MOVE FLAPS FROM 0 DEGREE TO 10 DEGREE WERE MADE IN FLIGHT AND AGAIN ON THE GROUND.
